# SDR SWAA2021050525781

- Difficulty date: October 24, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Missing
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB UPPER SLIDING SEAL HAS WORN AREAS AND MISSING CHAFE PAD. / REMOVED AND REPLACED HORIZONAL STABLIZER UPPER SLIDING SEAL IAW B737-70 SRM 51-40-02-OG-0 .
